Alert archive / Utah / High Wind Warnings in 2006
High Wind Warning 10, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind warning at Jul 25, 2006, 10:42 PM MDT. It took effect at Jul 25, 2006, 11:00 PM MDT. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2006, 10:42 PM MDT (04:42 UTC)
- In effect from
- Jul 25, 2006, 11:00 PM MDT
- Expired
- Jul 25, 2006, 11:23 PM MDT
- In force
- 23 min
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 260442 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1042 PM MDT TUE JUL 25 2006 UTZ003-260700- /O.NEW.KSLC.HW.W.0010.060726T0500Z-060726T0700Z/ SALT LAKE AND TOOELE VALLEYS- 1042 PM MDT TUE JUL 25 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 1 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 1 AM MDT WEDNESDAY. THIS WARNING IS FOR THE SALT LAKE AND TOOELE VALLEYS. DECAYING THUNDERSTORMS EARLIER THIS EVENING HAVE PRODUCED A GUST FRONT OVER THE GREAT SALT LAKE. THIS GUST FRONT WILL HIT THE WARNING AREA BY 1100 PM...THEN SWEEP SOUTH THROUGH BOTH VALLEYS BY MIDNIGHT. SUSTAINED WINDS OF 30-40 MPH WITH GUSTS APPROACHING 60 MPH ARE EXPECTED. WINDS WILL DECREASE RAPIDLY BEHIND THE GUSTS FRONT IN BOTH VALLEYS AFTER MIDNIGHT/. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
1 follow-up statement
000 WWUS75 KSLC 260523 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1123 PM MDT TUE JUL 25 2006 UTZ003-260630- /O.CAN.KSLC.HW.W.0010.000000T0000Z-060726T0700Z/ SALT LAKE AND TOOELE VALLEYS- 1123 PM MDT TUE JUL 25 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE HIGH WIND WARNING FOR THE SALT LAKE AND TOOELE VALLEYS. THE GUST FRONT WINDS WEAKENED CONSIDERABLY AS THEY MOVED SOUTHEAST OFF THE GREAT SALT LAKE. SUSTAINED WINDS OF 15-20 MPH WITH GUSTS NEAR 30 MPH ARE POSSIBLE FOR THE NEXT COUPLE OF HOURS. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Jul 25, 10:15 PM MDT, 27 minutes earlier.
Area forecast discussion, Jul 25, 10:15 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1015 PM MDT TUE JUL 25 2006 .SYNOPSIS...A SLOW WARMING AND DRYING TREND WILL OCCUR THROUGH FRIDAY AS RIDGE OF HIGH PRESSURE REDEVELOPS TO THE WEST OF THE AREA. MOISTURE WILL INCREASE OVER THE WEEKEND AS THE RIDGE SLIDES EAST OF THE AREA. && .DISCUSSION...SHORTWAVE MOVING EAST ACROSS THE NW QUARTER OF THE STATE THIS EVENING DRIVING THE LAST ORGANIZED CONVECTION THIS EVENING. SUSPECT MOST ACTIVITY SHOULD DIE OFF BEFORE MORNING AS THE SHORTWAVE EXITS THE NORTH. PRECIPITABLE WATER VALUES REMAIN FAIRLY HIGH AGAIN WEDNESDAY. THE ONE EXCEPTION MAY BE THE FAR NW ZONES WHERE A LITTLE DRIER AIR MAY WORK IN BEHIND THE SHORTWAVE MOVING THROUGH TONIGHT. MODELS TAKE THE CENTER OF THE UPPER RIDGE A BIT FURTHER WEST FOR THE LATTER HALF OF THE WEEK. THIS SHIFT COULD BRING ADDITIONAL DRY AIR INTO THE NORTH...WHICH WILL FILTER SOUTH BY THE END OF THE WEEK. NO UPDATE PLANNED FOR THIS EVENING. && .AVIATION...THUNDERSTORM OUTFLOW BOUNDARY CURRENT OVER THE WRN HALF OF THE GSL COULD REACH THE KSLC TERMINAL BETWEEN 0445Z AND 0530Z. DOPPLER RADAR INDICATED 50+ KT WINDS EARLIER...THOUGH SUSPECT THESE WINDS WILL DECREASE SIGNIFICANTLY AS THEY MOVE OVER THE TERMINAL. STRONG W-NW WINDS SHOULD DIMINISH AFTER 07Z. && .FIRE WEATHER...DIURNAL THUNDERSTORM ACTIVITY DISSIPATING AS EXPECTED THIS EVENING. MOISTURE REMAINS IN PLACE OVER MOST IF NOT ALL OF THE STATE AGAIN WEDNESDAY. THE EXTREME NW MAY BE THE ONE AREA WHERE A LITTLE DRIER AIR WORKS IN DURING THE DAY. OTHERWISE... WILL PLAN ON ANOTHER DAY OF DIURNAL CONVECTION FOR WEDNESDAY. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && CONGER
Hazardous weather outlook, Jul 25, 4:00 AM MDT, 18 hours 42 minutes before
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
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 9:04 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 41 min |
Nearby
High Wind Warnings in Utah, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.